Article citationsMore >>

S.M. Kang, P. Kumar, S. Kumar, common fixed points for compatible mappings of types in multiplicative metric spaces, Int. J. Math. Anal., 9 (2015), 1755-1767.

has been cited by the following article:

Article

Fixed Point Theorems for Expansive Type Mappings in Multiplicative Metric Spaces

1Manav Rachna International Institute of Research and Studies, Faridabad 121 004, Haryana, India

2Department of Mathematics, School of Advanced Sciences, Vellore Institute of Technology (VIT) University, Vellore 632 014, Tamil Nadu, India

3Department of Mathematics, Indira Gandhi National Tribal University, Lalpur, Amarkantak 484 887, Madhya Pradesh, India


Turkish Journal of Analysis and Number Theory. 2018, Vol. 6 No. 2, 52-56
DOI: 10.12691/tjant-6-2-4
Copyright © 2018 Science and Education Publishing

Cite this paper:
Nisha Sharma, Lakshmi Narayan Mishra, Vishnu Narayan Mishra. Fixed Point Theorems for Expansive Type Mappings in Multiplicative Metric Spaces. Turkish Journal of Analysis and Number Theory. 2018; 6(2):52-56. doi: 10.12691/tjant-6-2-4.

Correspondence to: Lakshmi  Narayan Mishra, Department of Mathematics, School of Advanced Sciences, Vellore Institute of Technology (VIT) University, Vellore 632 014, Tamil Nadu, India. Email: lakshminarayanmishra04@gmail.com

Abstract

In this paper, we prove some common fixed point theorems for various types of compatible mappings in the setting of complete multiplicative metric spaces.

Keywords